# SDR SIMA200511201

- Difficulty date: April 13, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N850AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145722
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND TO BE CORRODED.  BLENDED THE DAMAGED AREA TO REMOVE THE CORROSION.  FABRICATED A DOUBLER FROM REPAIR.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2005-145/1917 PARA 2 DATED APRIL 13, 2005.  (M)
